# SDR GTIA2025022138759

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 35,487 hours, 16,045 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE LOW -SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00. NO OTHER DEFECTS FOUND
